# SDR USAA950774

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0549 - THE CAPTAIN REPORTED PRESSURIZATION FAILURE.  THE FLIGHT RETURNED TO CLT.  MAINTENANCE PRESSURIZED THE AIRCRAFT TO 6 PSID.  NO LEAKS WERE NOTED.  THE PRESSURIZATION CONTROLLER WAS REPLACED AS A PRECAUTION.  (M)
